# SDR WWMA9700155

- Difficulty date: January 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263AE
- Make and model: Saab 340B
- Aircraft serial: 340B263
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 8CWT
- Condition: Intermittent
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OVER THE RIGHT EXIT DOOR WERE REPORTED TO BE FLASHING.  MAINTENANCE DETERMINED THE WINDOW/COVE LIGHT ABOVE EMERGENCY EXIT TO BE THE PROBLEM.  RELAMPED THE LIGHT AND ALL OPERATIONAL CHECKS WERE GOOD.
